Tourist die after taking Viagra
31 July 2012, 15:54
Police officers in Malindi are investigating the death of an Italian National who died in what they have termed as mysterious circumstances at Malindi district Hospital.
The middle aged man who is said to have visited the tourists town few days ago died while undergoing treatment at Malindi district hospital where he was taken after he developed heart failure.
Unconfirmed reports said that the deceased had consumed some drugs which are said to have caused his heart failure before he met his death.
Sources who spoke on matter of anonymity said the deceased had taken Viagra, a drug usually used to enhance sexual intercourse.
The source went further to add that the deceased developed heart problems during sexual intercourse where her girlfriend took him to hospital where he died later.
Malindi police boss Kiprono Lang'at confirmed the incident and said that they are investigating the case to know exactly what caused his death.
He said the body of the deceased is at Malindi district hospital mortuary awaiting postmortem which will help them to identify the real cause of the deceased death.
"The man is of Italian national and had just arrived in the area for Holiday but he died. We have not yet known what killed him but with time and as investigations are going we will know the cause".
After postmortem which will be done soon will help us know the exact cause of his death and if there is any suspects behind it he or she will be arrested," noted Lang'at.
Disclaimer: All articles and letters published on MyNews24 have been independently written by members of News24's community. The views of users published on News24 are therefore their own and do not necessarily represent the views of News24. News24 editors also reserve the right to edit or delete any and all comments received.